# SDR YENA200628

- Difficulty date: March 20, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 7,963 hours, 2,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST PRIOR TO LANDING FLT ATTENDANTS SMELLED SMOKE MID CABIN.  TV'S WERE TURNED OFF WITH MASTER SWITCH, SMELL WENT AWAY.  ACCOMPLISHED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW LTV AMM 23-39-00.  ACTIVATED LTV SYSTEM FOR SEVERAL HOURS AND COULD NOT ISOLATE ANY LTV SEB OR COMPONENT FAULT.  OK FOR SERVICE.
